# SDR AALA202411049073

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 33,722 hours, 4,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT AFT R2 DOOR JUMPSEAT WITH TEST WITH RED LIGHT ON. MAINTENANCE REPLACED FLASLIGHT BATTERY IN FLASH LIGHT AT AFT R2 DOOR JUMPSEAT IAW AMM 25-64-00 CKD OK FOR SVC.
